# SDR UIEA2013120900586

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,855 hours, 21,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 810002260
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 28 EMERGENCY FLOOR LIGHT ASSEMBLY BROKEN.  REPLACED ROW 28 LIGHT ASSEMBLY & SECURED COVER.  OPERATIONS CHECKED NORMAL IAW AMM 33-51-00.
